A counterexample to the approximation problem in Banach spaces

Per Enflo University of California, Berkeley, CF, USA

TBD mathscidoc:1701.331441

Acta Mathematica, 130, (1), 309-317, 1972.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 100 downloads ] [ 0 comments ]
@inproceedings{per1972a,
  title={A counterexample to the approximation problem in Banach spaces},
  author={Per Enflo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228742034150},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={309-317},
  year={1972},
}
Per Enflo. A counterexample to the approximation problem in Banach spaces. 1972. Vol. 130. In Acta Mathematica. pp.309-317. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228742034150.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved